Ukrainian Mathematical Journal

, Volume 36, Issue 5, pp 500–503 | Cite as

Imbedding of kernels by regular transformations

  • A. V. Revenko
Brief Communications


Regular Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. Dunford and J. T. Schwartz, Linear Operators, Part I: General Theory, Interscience, New York (1958).Google Scholar
  2. 2.
    R. Jajte, “General theory of summability. I,” Acta Sci. Math.,26, Nos. 1–2, 107–116 (1965).Google Scholar
  3. 3.
    G. H. Hardy, Divergent Series, Clarendon Press, Oxford (1949).Google Scholar
  4. 4.
    R. G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan, London (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. V. Revenko
    • 1
  1. 1.Kiev Pedagogical InstituteUSSR

Personalised recommendations